# SDR QXEA2009032000189

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,753 hours, 4,926 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAX - UPON ARRIVAL AT GATE NR 1 WHEEL BRAKE WAS SMOKING AND VERY HOT.  NR 2 BRAKE FELT COLD TO THE TOUCH.  PLACED ANTI-SKID SYSTEM ON MEL 32-40-2.  CLEARED MEL 3/16.  CHECKED CDS NO PRESENT FAULTS.  PAST HISTORY INDICATES LEFT GEAR INBOARD WHEEL SPEED FAULT.  REMOVED AND REPLACED NR 2 WHEEL SPEED TRANSDUCER IAW AMM 32-46-000/400-801.  FUNCTIONAL TEST IAW AMM 32-46-00-720-801.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
